Revista Matemática Iberoamericana


Full-Text PDF (673 KB) | Metadata | Table of Contents | RMI summary
Volume 23, Issue 2, 2007, pp. 481–512
DOI: 10.4171/RMI/503

Published online: 2007-08-31

On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces

Nikolaos Bournaveas[1] and Susana Gutiérrez[2]

(1) Edinburgh University, UK
(2) Ecole Normale Superieure, Paris, France

We study the smoothing effect of averaging over spheres for solutions of kinetic transport equations in hyperbolic Sobolev spaces.

Keywords: Averaging lemmas, transport equations, hyperbolic Sobolev spaces

Bournaveas Nikolaos, Gutiérrez Susana: On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces. Rev. Mat. Iberoamericana 23 (2007), 481-512. doi: 10.4171/RMI/503